Korolkov S.A. On interrelation between resolvabilities of some boundary value problems for L-harmonic functions on unbounded open subsets of Riemannian manifolds

 
 
Korolkov Sеrgеy Alеksееvich
 
Candidate of Physical and Mathematical Sciences, Associate Professor, Department of Mathematical Analysis and Function Theory Volgograd State University
This email address is being protected from spambots. You need JavaScript enabled to view it. , This email address is being protected from spambots. You need JavaScript enabled to view it.
Prosp. Universitetsky, 100, 400062 Volgograd, Russian Federation
 
2 2014 Korolkov pic1

Creative Commons License
On Interrelation Between Resolvabilities of Some Boundary Value Problems for L-Harmonic Functions on Unbounded Open Subsets of Riemannian Manifolds by Korolkov S.A. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in English: Science Journal of Volgograd State University. Mathematics. Physics. №2 (21) 2014 pp. 17-26
Attachments:
Download this file (2. Korolkov.pdf) 2. Korolkov.pdf
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/249
625 Downloads